# SDR DALA2022062904531

- Difficulty date: June 23, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N303DN
- Make and model: Airbus A321-211
- Aircraft serial: 7061
- Aircraft time: 17,173 hours, 8,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3 LEFT EMR EXIT LIGHT AT DOOR AND OVER HEAD OUT. OPENED PANEL ABOVE NBR 3 DOOR AND REMOVED BATTERY /PACK ON ORDER FROM ATL W.I.P.L.MANNO 137343 REPLACED EMERGENCY POWER SUPPLY UNIT AND BATTERY PACK PER A321 AMM 33-51. OPS CKS OK. (REFERENCE LOGPAGE 9303340, 2291273)
